# SDR CA131107007

- Difficulty date: November 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 7,646 hours
- Engine: Lyc LTS101600A3
- System (JASC): 6420 · Tail Rotor Head
- Part: Rod
- Part number: 350A27191003
- Condition: Cracked
- Location: T/R Head
- Part time: 7,647 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A VISUAL INSPECTION, A CRACK WAS FOUND AT THE AFT END OF THE TAIL ROTOR ACTUATING ROD, WHERE THE BEARING IS SWAGED.
